# SDR 2A6D2020031600000

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N530H
- Make and model: Snias AS350B3
- Aircraft serial: 4553
- Aircraft time: 7,160 hours, 14,083 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,975 hours, 12,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Part time: 7,160 hours, 14,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AIRCRAFT 4553 WE FOUND 3 EACH SPOTS OF CORROSION UNDERNEATH THE L/H SIDE CREW DOORS ON THE FLOOR EDGING.  STA.970 TO 2700, WL. 2600, BL. LEFT 736.6.
